# SDR AALA201711179010

- Difficulty date: November 15, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 58,848 hours, 15,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ROW 29 EDF EMERGENCY LIGHT OVERHEAD MISSING LENS.  INSTALLED NEW LIGHT LENS IAW AMM 33-51-00.
